# SDR USAASB09010

- Difficulty date: January 10, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: O

## Discrepancy

ENROUTE, CREW REPORTED THE LT ENGINE CSD LOW OIL PRESSURE LIGHT ILLUMINATED AND THE GENERATOR DROPPED OFF LINE. CREW DISCONNECTED THE CSD AND STARTED THE APU, WHEREAS, THE APU GENERATOR RAN FOR TWO MINUTES BEFORE DROPPING OFF LINE. FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MX REMOVED AND REPLACED THE LT ENGINE CSD AND GENERATOR IAW MM 24-21-11 AND 24-11-1. OPS CHECK AND LEAK CHECK GOOD. AS FOR THE APU, MX PERFORMED APU GENERATOR TEST IAW MM TASK 24-21-21-724-023. TEST CHECKS GOOD.
